A 54-year-old female asked:
I finished 10 days of cipro (ciprofloxacin) for a uti about a week ago. now i have fevers nausea and vomiting again. i have +3 leukocytes. could i have a uti again?
1 doctor answer • 2 doctors weighed in
Pediatrics 17 years experience
Unusual but possible: It is possible that the first infection never completely cleared. There r several possibilities for this. There could have been some antibiotic resistance, missing doses, drug interaction that could have reduced the antibiotics effectiveness, u could have had abscess, or it could have just been a very bad infection and u just didn't get it all. Could also just be a new infection all together
Created for people with ongoing healthcare needs but benefits everyone.
4k viewsReviewed >2 years ago
Last updated Jun 19, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.